RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 5, Pages 652–661 (Mi mz374)  

This article is cited in 3 scientific papers (total in 3 papers)

Boundary Behavior in a Stolz Angle of Analytic Functions on the Disk

J. Godulaa, V. V. Starkovb

a Maria Curie-Sklodowska University
b Petrozavodsk State University

Abstract: In this paper, we study the behavior of analytic functions (on the disk) in a Stolz angle. In particular, we prove assertions of the type of the Hardy–Littlewood theorem and obtain estimates for the growth of functions in a Stolz angle.

DOI: https://doi.org/10.4213/mzm374

Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:5, 595–603

Bibliographic databases:

UDC: 517.54
Received: 24.06.1999
Revised: 18.05.2001

Citation: J. Godula, V. V. Starkov, “Boundary Behavior in a Stolz Angle of Analytic Functions on the Disk”, Mat. Zametki, 71:5 (2002), 652–661; Math. Notes, 71:5 (2002), 595–603

Citation in format AMSBIB
\Bibitem{GodSta02}
\by J.~Godula, V.~V.~Starkov
\paper Boundary Behavior in a Stolz Angle of Analytic Functions on the Disk
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 5
\pages 652--661
\mathnet{http://mi.mathnet.ru/mz374}
\crossref{https://doi.org/10.4213/mzm374}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1936190}
\zmath{https://zbmath.org/?q=an:1022.30005}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 5
\pages 595--603
\crossref{https://doi.org/10.1023/A:1015875518860}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176477200002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141737013}


Linking options:
  • http://mi.mathnet.ru/eng/mz374
  • https://doi.org/10.4213/mzm374
  • http://mi.mathnet.ru/eng/mz/v71/i5/p652

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Shishkina, “On conversion of the L'Hôpital rule for analytic functions”, Siberian Math. J., 46:5 (2005), 957–962  mathnet  crossref  mathscinet  zmath  isi
    2. A. V. Shishkina, “On the inversion of the l'Hôpital rule for functions holomorphic in the ball”, Russian Math. (Iz. VUZ), 50:6 (2006), 76–82  mathnet  mathscinet  zmath
    3. Bracci F., Gumenyuk P., “Contact points and fractional singularities for semigroups of holomorphic self-maps of the unit disc”, J. Anal. Math., 130 (2016), 185–217  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:268
    Full text:110
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020